# SDR SWIA200921701

- Difficulty date: May 25, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 20,992 hours, 28,301 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6099 - LEFT MAIN INNER WHEEL CRACKED.  REPLACED BOTH TIRES ON LEFT MAIN GEAR.
